MAUDE Adverse Event Report: ENDOLOGIX AFX; LIMB STENT GRAFT

ENDOLOGIX AFX; LIMB STENT GRAFT
Model Number I20-13/C88F SA
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 11/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.¿device iteration is afx with duraply." device remains implanted.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the intuitrak abdominal aortic aneurysm stent.Approximately 4 years post initial procedure the patient presented with a 1b endoleak and physician elected to treat with a limb extension.This event was reported under mfr #2031527-2015-00424.Now, approximately 4.5 years post intervention, the patient presented with enlarged iliac aneurysms (unknown diameter) during follow-up as detected by non-contrast ct (computed tomography).The physician elected to reline with a bifurcated stent graft, a proximal extension and a non-endologix device (vbx 8x59).Patient is doing fine.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.At the completion of the clinical assessment, the left common iliac sac growth event was confirmed.This event is most likely user related due to the left common iliac artery diameter was 4.5cm (off label diameter).Procedure related harms for this event could not be determined.The final patient status was reported to be doing fine.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.¿device iteration is afx with duraply." corrections: h6: remove result code 3233.H6: remove conclusion code 11.

Brand Name
AFX
Common Device Name
LIMB STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key9508909
Report Number2031527-2019-00612
Device Sequence Number11438824
Product Code MIH
UDI-Device Identifier00818009011459
UDI-Public(01)00818009011459(17)180304
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 11/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/04/2018
Device Model NumberI20-13/C88F SA
Device Lot Number1252608-003
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/20/2019
Supplement Date Received by Manufacturer11/20/2019
Initial Report FDA Received Date12/22/2019
Supplement Report FDA Received Date07/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIFURCATED STENT GRAFT, LOT# W10-3795-013; INFRARENAL AORTIC EXTENSION, LOT# W11-0665-011; INTUITRAK LIMB EXTENSION, LOT# W10-3006-006; INTUITRAK LIMB EXTENSION, LOT# W11-0580-006; LIMB EXTENSION, LOT# W10-4103-029
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR